MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; DOUBLE MOBILITY HC LINER Ø28/DMF

MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; DOUBLE MOBILITY HC LINER Ø28/DMF
Model Number 01.26.2852MHC
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
The patient underwent primary left hip surgery with a custom acetabular cup on (b)(6) 2026, under compassionate use.Approximately three weeks later, the patient experienced a dislocation of the liner from the head after a twisting movement.The dislocation was manually reduced without the use of anesthesia.
 
Additional Manufacturer Narrative
Batch review performed on 21 april 2026 liner: impact dm 01.26.2852mhc double mobility hc liner d 28/dmf lot.2302832: (b)(4) items manufactured and released on 27 september 2023.Expiration date: 06 september 2028.No anomalies found related to the problem.To date, (b)(4) items from the same lot have been sold, with no similar reported events during the review period.Root cause: based on the information available, no definitive root cause can be established, considering that the patient underwent seven hip surgeries and that the risk of further dislocation is relatively high.Furthermore, there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review did not identify any potential manufacturing-related issues.

Brand Name
DOUBLE MOBILITY LINER
Common Device Name
DOUBLE MOBILITY HC LINER Ø28/DMF
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25148978
Report Number3005180920-2026-00412
Device Sequence Number16138565
Product Code MEH
UDI-Device Identifier07630030807343
UDI-Public07630030807343
Combination Product (Y/N)N
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.2852MHC
Device Lot Number2302832
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexFemale
Patient Weight89 KG